# SDR 03069330

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE/INSPECTION FOUND RT EXTERNAL FWD EMERGENCY LIGHT OUT.  MAINTENANCE PERSONNEL INSPECTED FWD RIGHT EXTERNAL EMERGENCY LIGHT, FOUND BOTH BULBS OPERATIONAL.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
